# SDR HALA0700063

- Difficulty date: February 24, 2007
- Submitted: February 27, 2007
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-300
- Aircraft serial: 24259
- Aircraft time: 79,290 hours, 15,100 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Exploded
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND MID GALLEY FLOOR LIGHTS HAS WIRE EXPOSED.  REPLACED MID GALLEY EMERGENCY LIGHT TRACK COVER.  OPS CHECK OK.
